# SDR DALA2023032002049

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 90,104 hours, 19,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 CREW REST - SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: R / R RUNNING MAN EMERGENCY LIGHT ASSY PER SECTION 2 OF ERA 606142-14 REV ORIGINAL. ALL EMERGENCY LIGHTS IN CREW REST FUNCTION NORMAL. OK FOR SVC (2633359)
